# SDR SWAA2024092324544

- Difficulty date: August 11, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING LOCATED BS 312 LBL 53 WL 208.1 AT FWD GALLEY AREA 2024-504154<[01] REPLACED LOCATED BS 312 LBL 53 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 141A5220 REV.-;[02] CORRECTED STEP 1 REPLACED FITTING LOCATED BS 312 LBL 53 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 141A5220 REV.-;[03] REPLACED FITTING LOCATED BS 312 LBL 53 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 141A5220 REV.-. JOB COMPLETED.;[04] CORRECTED STEP 2 REPLACED FITTING LOCATED BS 312 LBL 53 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 141A5220 REV.- MEASURES CORROSION ARE L=0.837 IN W=0.800 IN TOOL USED DIGITAL CALIPER P/N 500-197-30 S/N A21146102 DUE DATE 24-DEC-24 AND EVALUATED AND FOUND OUT LIMITS IAW B737-700 SRM 53-10-51-1A-1.;[05] REPLACED FITTING LOCATED BS 312 LBL 53 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 141A5220 REV.- MEASURES CORROSION ARE L=0.837 IN W=0.800 IN TOOL USED DIGITAL CALIPER P/N 500-197-30 S/N A21146102 DUE DATE 24-DEC-24 AND EVALUATED AND FOUND OUT LIMITS IAW B737-700 SRM 53-10-51-1A-1. JOB COMPLETED.
